# SDR DALA2021071904046

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,528 hours, 38,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 23def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 DURING TEST PSU OXY PANEL 23DEF DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OPS CK GOOD. (7756894)
